# SDR HALA0600778

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 15,358 hours, 2,947 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Weak
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, SAN FRANCISCO ARINC REPORTS NR 2 HF TRANSMITTING VERY WEAK NR 1 LOUD AND CLEAR.  PERFORMED RADIO CK NR 2 HF CKS GOOD PER FIM 23-11-00 FIG 103.
